# SDR TWAA9819103

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609TW
- Make and model: Boeing 767231
- Aircraft serial: 22572
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND LT WING O/B FLAP, LOWER SURFACE AT I/B END, WITH DELAMINATION APPROX 12 IN BY 27 IN.  APPLIED 28 IN BY 16 IN HOT BOND REPAIR PER SRM 57-53-01 AND SRM 51-70-05.
